# SDR YENA2019121620703

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 24,273 hours, 16,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 009901
- Condition: No Test
- Location: Emergency Lights
- Part time: 24,280 hours, 16,345 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 2752, SJU-TPA. DURING TASK CARD EXTERNAL EMERGENCY LIGHT OPERATIONAL TEST FOUND EXTERNAL LIGHTS LEFT FWD AND AFT INOP. ( EXTERNAL EMERGENCY-OPS NOT CONDUCTED AT NIGHT ); RESISTANCE FLUCTUATION BET P0753 TO LIGHT P3324 REF WM: 33-50-50, CLEANED CONNECTOR P0753, RESISTANCE CK GOOD. ELPU #4 & #6 ALSO DEFECTIVE. R & R ELPU #4 & #6 IAW AMM: 33-50-01. EMER LTS OPS GOOD. MEL CLEARED, MX-4 UPDATED, PLACARD REMOVED.
